default-icon
Fordyce spots like dots in cheeks
I suffrring from typhoid in last Aug. I take antibiotics for 3 months .October last i stopped antibiotics. After some days i got tinny dots type pimples inside mouth in booth cheek look like fordyce spots. This tinny pimple like spots from last 4 months which not gone. Also hole like in upper cheeks i feel with my tongue. When i stretched the skin this dots seen under skin. What is this fordyce spots or anything else? No pain no burning. I never drink alchohal or smoking
265 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

hi I understand your concern homeopathic treatment offers best results in such cases better consult with me online now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +108
Consult with a doctor
Online now
Take homeopathic med. Baptisia t. Q. 15 drops 4 times in a day for 15 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.